Alert archive / Iowa / River Flood Warnings in 2016
River Flood Warning 28, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at May 27, 2016, 6:28 AM CDT for Montgomery County, Iowa. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- May 27, 2016, 6:28 AM CDT (11:28 UTC)
- Expired
- May 28, 2016, 7:48 AM CDT
- In force
- 25 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- Minor
County Montgomery County, IA
The radar
The Omaha radar (KOAX), 101 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Nishnabotna River at Red Oak (RDOI4). The gauge peaked at 18.52 ft at May 27, 2016, 8:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06809500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
575
WGUS43 KOAX 271128
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
628 AM CDT FRI MAY 27 2016
...The National Weather Service in Omaha has issued a flood warning
for the following river in Iowa...
East Nishnabotna River At Red Oak affecting Montgomery County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC137-272328-
/O.NEW.KOAX.FL.W.0028.160527T1128Z-160528T1248Z/
/RDOI4.1.ER.160527T0931Z.160527T1115Z.160527T1848Z.NO/
628 AM CDT FRI MAY 27 2016
The National Weather Service in Omaha has issued a
* Flood Warning for
The East Nishnabotna River At Red Oak.
* until Saturday morning...or until the warning is cancelled.
* At 6:15 AM Friday the stage was 18.4 feet...or 0.4 feet above
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
this afternoon.
* Impact...at 18.0 feet...Rural lowlands begin to flood along the east
bank.
&&
LAT...LON 4116 9520 4116 9512 4086 9522 4078 9530
4083 9543
$$
BCM3 follow-up statements
803
WGUS83 KOAX 271349
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
849 AM CDT FRI MAY 27 2016
...The Flood Warning continues for the following river...
Nishnabotna River Near Hamburg affecting Fremont County.
...The Flood Warning continues for the following river...
Little Nemaha River Near Auburn affecting Nemaha County.
West Nishnabotna River Near Riverton affecting Fremont County.
East Nishnabotna River At Red Oak affecting Montgomery County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
NEC127-280449-
/O.CON.KOAX.FL.W.0027.000000T0000Z-160528T1226Z/
/ABRN1.2.ER.160527T0654Z.160527T1115Z.160527T1826Z.NO/
849 AM CDT FRI MAY 27 2016
The Flood Warning continues for
The Little Nemaha River Near Auburn.
* At 8:15 AM Friday the stage was 22.8 feet...or 0.8 feet above
flood stage.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...at 22.0 feet...Lowland flooding occurs along the lower
banks both upstream and downstream of the gage.
&&
LAT...LON 4058 9600 4033 9565 4031 9565 4031 9577
4052 9607
$$
IAC071-280449-
/O.CON.KOAX.FL.W.0026.000000T0000Z-000000T0000Z/
/WNSI4.1.ER.160527T0537Z.160527T1330Z.000000T0000Z.UU/
849 AM CDT FRI MAY 27 2016
The Flood Warning continues for
The West Nishnabotna River Near Riverton.
* At 8:30 AM Friday the stage was 24.0 feet...or 2.5 feet above
flood stage.
* Flood stage is 21.5 feet.
* Impact...at 24.0 feet...The river is at bankfull and floodwaters
will begin to spread throughout the floodplain.
&&
LAT...LON 4078 9563 4078 9555 4069 9558 4065 9561 4065 9565
4071 9562
$$
IAC137-280449-
/O.CON.KOAX.FL.W.0028.000000T0000Z-160528T1248Z/
/RDOI4.1.ER.160527T0931Z.160527T1300Z.160527T1848Z.NO/
849 AM CDT FRI MAY 27 2016
The Flood Warning continues for
The East Nishnabotna River At Red Oak.
* At 8:30 AM Friday the stage was 18.5 feet...or 0.5 feet above
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.7 feet by this
afternoon. The river will fall below flood stage this afternoon.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...at 18.0 feet...Rural lowlands begin to flood along the east
bank.
&&
LAT...LON 4116 9520 4116 9512 4086 9522 4078 9530
4083 9543
$$
IAC071-280449-
/O.EXT.KOAX.FL.W.0023.160527T1526Z-160529T1048Z/
/HMBI4.1.ER.160527T1526Z.160528T0000Z.160528T1648Z.NO/
849 AM CDT FRI MAY 27 2016
The Flood Warning continues for
The Nishnabotna River Near Hamburg.
* until late Saturday night...or until the warning is cancelled.
* At 8:30 AM Friday the stage was 24.5 feet...or 0.5 feet below
flood stage.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 26.2 feet by tomorrow morning.the river will fall
below flood stage by late tomorrow morning.
* Impact...at 25.0 feet...More extensive lowland flooding begins as
the parking lot near the gauge begins to experience flooding. In
addition, some local farm levees may be overtopped with flood
waters.
&&
LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
4048 9571
$$057
WGUS83 KOAX 272018
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
318 PM CDT FRI MAY 27 2016
...The Flood Warning is cancelled for the following river...
Little Nemaha River Near Auburn affecting Nemaha County.
...The Flood Warning continues for the following river...
East Nishnabotna River At Red Oak affecting Montgomery County.
Nishnabotna River Near Hamburg affecting Fremont County.
...The Flood Warning continues for the following river...
Missouri River At Brownville affecting Atchison and Nemaha
Counties.
Missouri River At Rulo affecting Holt and Richardson Counties.
West Nishnabotna River Near Riverton affecting Fremont County.
East Nishnabotna River At Riverton affecting Fremont County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
MOC005-NEC127-281118-
/O.CON.KOAX.FL.W.0024.000000T0000Z-160531T0600Z/
/BRON1.1.ER.160527T0646Z.160528T1200Z.160531T0000Z.NO/
318 PM CDT FRI MAY 27 2016
The Flood Warning continues for
The Missouri River At Brownville.
* At 2:15 PM Friday the stage was 34.8 feet...or 1.8 feet above
flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.8 feet by
tomorrow morning. The river will fall below flood stage Monday
evening.
* Impact...at 33.0 feet...Lowlands on both banks begin to flood.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-281118-
/O.CON.KOAX.FL.W.0025.000000T0000Z-160531T0730Z/
/RULN1.2.ER.160527T1013Z.160528T0000Z.160531T0130Z.NO/
318 PM CDT FRI MAY 27 2016
The Flood Warning continues for
The Missouri River At Rulo.
* At 3:00 PM Friday the stage was 20.1 feet...or 3.1 feet above
flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 21.3 feet by
after midnight tomorrow. The river will fall below flood stage
Monday evening.
* Impact...at 21.0 feet...Several riverfront cabins along the Nebraska
side begin to flood.
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$
IAC071-281118-
/O.CON.KOAX.FL.W.0026.000000T0000Z-000000T0000Z/
/WNSI4.1.ER.160527T0537Z.160527T1545Z.000000T0000Z.UU/
318 PM CDT FRI MAY 27 2016
The Flood Warning continues for
The West Nishnabotna River Near Riverton.
* At 2:30 PM Friday the stage was 23.4 feet...or 1.9 feet above
flood stage.
* Flood stage is 21.5 feet.
* Impact...at 21.5 feet...At this point, CR J-46, also known as
Riverton Road, will be threatened by floodwaters.
&&
LAT...LON 4078 9563 4078 9555 4069 9558 4065 9561 4065 9565
4071 9562
$$
IAC137-281118-
/O.EXT.KOAX.FL.W.0028.000000T0000Z-160528T1942Z/
/RDOI4.1.ER.160527T0931Z.160527T1300Z.160528T0142Z.NO/
318 PM CDT FRI MAY 27 2016
The Flood Warning continues for
The East Nishnabotna River At Red Oak.
* At 3:00 PM Friday the stage was 16.7 feet...or 1.3 feet below
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Impact...at 18.0 feet...Rural lowlands begin to flood along the east
bank.
&&
LAT...LON 4116 9520 4116 9512 4086 9522 4078 9530
4083 9543
$$
IAC071-281118-
/O.CON.KOAX.FL.W.0029.000000T0000Z-000000T0000Z/
/ENSI4.1.ER.160527T1545Z.160527T2000Z.000000T0000Z.UU/
318 PM CDT FRI MAY 27 2016
The Flood Warning continues for
The East Nishnabotna River At Riverton.
* At 3:00 PM Friday the stage was 23.8 feet...or 0.2 feet above
flood stage.
* Flood stage is 23.5 feet.
* Impact...at 23.5 feet...Lowland flooding begins.
&&
LAT...LON 4083 9543 4078 9530 4070 9550 4065 9557 4065 9563
4074 9556
$$
IAC071-281118-
/O.EXT.KOAX.FL.W.0023.000000T0000Z-160530T0300Z/
/HMBI4.1.ER.160527T1640Z.160528T1200Z.160529T0900Z.NO/
318 PM CDT FRI MAY 27 2016
The Flood Warning continues for
The Nishnabotna River Near Hamburg.
* At 3:00 PM Friday the stage was 25.2 feet...or 0.2 feet above
flood stage.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.7 feet by
after midnight tomorrow. The river will fall below flood stage
Sunday morning.
* Impact...at 25.0 feet...More extensive lowland flooding begins as
the parking lot near the gauge begins to experience flooding. In
addition, some local farm levees may be overtopped with flood
waters.
&&
LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
4048 9571
$$
NEC127-272048-
/O.CAN.KOAX.FL.W.0027.000000T0000Z-160528T1226Z/
/ABRN1.2.ER.160527T0654Z.160527T1115Z.160527T1505Z.NO/
318 PM CDT FRI MAY 27 2016
The Flood Warning is cancelled for
The Little Nemaha River Near Auburn.
* At 2:15 PM Friday the stage was 17.8 feet...or 4.2 feet below
flood stage.
* Flood stage is 22.0 feet.
* Fell below flood stage at 10:05 AM Friday.
* Forecast...The river will continue to fall to 18.3 feet by tomorrow
morning.
&&
LAT...LON 4058 9600 4033 9565 4031 9565 4031 9577
4052 9607
$$511
WGUS83 KOAX 272106
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
406 PM CDT FRI MAY 27 2016
...The Flood Warning is cancelled for the following river...
East Nishnabotna River At Red Oak affecting Montgomery County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC137-272136-
/O.CAN.KOAX.FL.W.0028.000000T0000Z-160528T1942Z/
/RDOI4.1.ER.160527T0931Z.160527T1300Z.160527T1633Z.NO/
406 PM CDT FRI MAY 27 2016
The Flood Warning is cancelled for
The East Nishnabotna River At Red Oak.
* At 4:00 PM Friday the stage was 16.2 feet...or 1.8 feet below
flood stage.
* Flood stage is 18.0 feet.
* Fell below flood stage at 11:33 AM Friday.
* Forecast...The river will continue to fall to 14.4 feet by tomorrow
morning.
&&
LAT...LON 4116 9520 4116 9512 4086 9522 4078 9530
4083 9543
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at May 27, 6:27 AM CDT, 1 minute earlier.
Area forecast discussion, May 27, 6:27 AM CDT, 1 minute before
Area Forecast Discussion National Weather Service Omaha/Valley NE 627 AM CDT FRI MAY 27 2016 .SHORT TERM...(today through Sunday) Issued at 350 AM CDT Fri May 27 2016 Will go ahead and cancel the flash flood watch that was scheduled to expire at 12z. Some streams in southeast Nebraska and southwest Iowa have seen flooding...but it does not appear that widespread high rainfall amounts will occur this morning. The main forecast concerns will be in regards to thunderstorm chances...potential severe storms and rain amounts through Saturday. Large scale pattern features a mid tropospheric trough from Manitoba down into the four corners region. Water vapor imagery early this morning showed one closed low over eastern Colorado and another in northern North Dakota. Highest precipitable water values and 850 mb dewpoints (10-17 degrees C) were down across Kansas and Missouri. Surface analysis was fairly complex due to outflow from numerous thunderstorm complexes earlier in the night...but primary low was over northwest Oklahoma. A weak front seemed to extend from another low in northern South Dakota to western Kansas and then down to the low in Oklahoma. Dewpoints in our area were in the mid 50s to lower 60s. Storm chances will linger into Saturday evening...then we may get a dry period from later Saturday night into Sunday morning. Timing of this will be tied to the progression of the Colorado closed low lifting up toward Minnesota by midnight Saturday night. By that time...a shortwave trough will be over southern California with a stronger trough moving toward the Pacific Northwest. Today...overall coverage of showers and storms should be fairly low with main complex near the Kansas/Missouri border as of 0835z. Some recent runs of the high resolution convection allowing models...including the experimental HRRR...develop storms again by late this afternoon over southeast Nebraska and southwest Iowa. If confidence of that happening...with heavy rain....increases then we may need a new flash flood watch for that area. Day 1 SPC outlook seems fine with better parameters for organized severe storms mostly to our southwest. .LONG TERM...(Sunday night through Thursday) Issued at 350 AM CDT Fri May 27 2016 Pattern then turns active again early next week as 500 mb trough moves toward our area. The GFS and ECMWF are in fair agreement... showing a closed low forming in the northern plains. But the ECMWF is more progressive...and prefer a solution closer to a blend. At least for now it seems that rain chances will be lower in the later part of the week. && .AVIATION...(12Z TAFS for KOMA...KLNK...KOFK through 12Z Saturday) Issued at 625 AM CDT Fri May 27 2016 Mainly VFR conditions are expected today with a few IFR cigs floating around this morning. Think these IFR cigs should diminish through time early this morning giving way to all VFR. Scattered showers and thunderstorms are forecast to move into the TAF sites later this afternoon and continue into the evening. Confidence is fairly low in timing and coverage so did continue with a PROB30. && .OAX Watches/Warnings/Advisories... NE...None. IA...None. && SHORT TERM...Miller LONG TERM...Miller AVIATION...Kern
Hazardous weather outlook, May 27, 4:25 AM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 425 AM CDT FRI MAY 27 2016 IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-272330- MONONA-HARRISON-SHELBY-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE- BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON- 425 AM CDT FRI MAY 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT A FEW STRONG STRONG STORMS MAY DEVELOP THIS AFTERNOON AND EVENING AS A WEATHER DISTURBANCE TRACKS ACROSS THE REGION. THE MAIN HAZARDS WOULD BE HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DRIER WEATHER MAY TEMPORARILY ARRIVE SATURDAY NIGHT INTO SUNDAY WITH THE CHANCE OF THUNDERSTORMS RETURNING NEXT WEEK. THE SEVERE WEATHER POTENTIAL APPEARS FAIRLY LOW AT THIS POINT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY OR TONIGHT. IAZ069-079-080-090-091-NEZ050>053-065>068-078-088>093-272330- POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-BUTLER-SAUNDERS- DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 425 AM CDT FRI MAY 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT MANY STREAMS IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA ARE RUNNING HIGH. SOME FLOODING WILL OCCUR TODAY AND TONIGHT...MAINLY FOR THE MISSOURI RIVER FROM AROUND BROWNVILLE TO RULO...AND THE NISHNABOTNA RIVER AROUND HAMBURG. A FEW STRONG TO MARGINALLY SEVERE STORMS MAY DEVELOP THIS AFTERNOON AND EVENING...AS A WEATHER DISTURBANCE TRACKS THROUGH THE REGION. THE MAIN HAZARDS WOULD BE HAIL AND GUSTY WINDS. FLASH FLOODING COULD OCCUR IF HEAVY RAIN DEVELOPS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FLOODING IS EXPECTED INTO MONDAY FOR THE MISSOURI RIVER AROUND AND DOWNSTREAM FROM BROWNVILLE. DRIER WEATHER MAY TEMPORARILY ARRIVE SATURDAY NIGHT INTO SUNDAY WITH THE CHANCE OF THUNDERSTORMS RETURNING NEXT WEEK. THE SEVERE WEATHER POTENTIAL APPEARS FAIRLY LOW AT THIS POINT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY OR TONIGHT. MILLER
In the hours before
Local storm report, May 27, 3:32 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
332 AM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL 2 E DENTON 40.74N 96.81W
05/26/2016 E1.00 INCH LANCASTER NE STORM CHASER
56TH STREET AND DENTON
0245 PM HAIL 1 N FARRAGUT 40.73N 95.48W
05/26/2016 M1.00 INCH FREMONT IA TRAINED SPOTTER
0302 PM HAIL 7 S FRIEND 40.55N 97.28W
05/26/2016 E0.75 INCH SALINE NE TRAINED SPOTTER
0303 PM HAIL NEBRASKA CITY 40.68N 95.86W
05/26/2016 E0.75 INCH OTOE NE TRAINED SPOTTER
0313 PM FLOOD 3 S LINCOLN 40.77N 96.69W
05/26/2016 LANCASTER NE TRAINED SPOTTER
WATER REPORTED OVER PORTIONS OF HIGHWAY 77.
0325 PM FLASH FLOOD LINCOLN 40.82N 96.69W
05/26/2016 LANCASTER NE AMATEUR RADIO
THREE INCHES OF WATER FLOWING OVER ROAD ON 56TH STREET
SOUTH OF HIGHWAY 2
0339 PM FLASH FLOOD LINCOLN 40.82N 96.69W
05/26/2016 LANCASTER NE BROADCAST MEDIA
MANY INTERSECTIONS IN SOUTHEAST LINCOLN FLOODED AND
IMPASSIBLE.
0354 PM FLASH FLOOD CRETE 40.63N 96.96W
05/26/2016 SALINE NE TRAINED SPOTTER
REPORTS OF FLOODED ROADS IN CRETE.
0408 PM FLASH FLOOD LINCOLN 40.82N 96.69W
05/26/2016 LANCASTER NE BROADCAST MEDIA
48TH AND CORNHUSKER IS IMPASSABLE DUE TO FLOODING.
0503 PM FUNNEL CLOUD BROCK 40.48N 95.96W
05/26/2016 NEMAHA NE LAW ENFORCEMENT
FUNNEL CLOUD DEVELOPED BUT HAS SINCE DISSIPATED.
0511 PM FLASH FLOOD 5 S SYRACUSE 40.59N 96.18W
05/26/2016 OTOE NE TRAINED SPOTTER
WATER OVER HIGHWAY 50...6 TO 12 INCHES DEEP.
0548 PM FLASH FLOOD 4 NNW ROCA 40.71N 96.71W
05/26/2016 LANCASTER NE LAW ENFORCEMENT
DEBRIS AND WATER OVER HIGHWAY 77. NO CARS BEING ALLOWED
THROUGH. RELAYED THROUGH BROADCAST MEDIA.
0622 PM FLASH FLOOD UNION 40.81N 95.92W
05/26/2016 CASS NE LAW ENFORCEMENT
NUMEROUS STREETS AND ROADS HAD WATER OVER THEM
PREVIUOSLY. CURRENTLY ROAD A AND 24TH IS THE ONLY AREA
THAT HAS HIGH WATER.
0636 PM FLASH FLOOD 5 S THURMAN 40.74N 95.77W
05/26/2016 FREMONT IA LAW ENFORCEMENT
FLOODED ROAD ALONG 220TH AVENUE NEAR PERCIVAL.
0636 PM FLASH FLOOD TABOR 40.89N 95.67W
05/26/2016 FREMONT IA LAW ENFORCEMENT
FLOODED ROAD ALONG GREEN HOLLOW ROAD.
0652 PM FLASH FLOOD SYRACUSE 40.66N 96.18W
05/26/2016 OTOE NE LAW ENFORCEMENT
NUMEROUS STREETS WITH WATER OVER THE ROADWAY...WATER WAS
UP TO 2 FEET DEEP EARLIER.
0800 PM HEAVY RAIN DORCHESTER 40.65N 97.11W
05/26/2016 M2.30 INCH SALINE NE TRAINED SPOTTER
&&
BKERNThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:34 PM CDT | River Flood Warning | OAX | Fremont | 64 hr |
| May 27, 2:15 AM CDT | River Flood Warning | OAX | Fremont | 31 hr |
| May 27, 3:16 PM CDT | River Flood Warning | OAX | Fremont | 24 hr |
Nearby
River Flood Warnings in Iowa, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.